Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Is it possible to get typhoid fever after taking the vaccination for the same?

My daughter is 3yrs old. She got high fever on july 25, 2012. Then doctor gave her antibiotic and paracetamol . Later on july 29, 2012 she had no fever. On july 30, she got fever again then her blood was attested. Igm were positive causes Typhoid fever . I vaccinated her against typhoid on April 6, 2012. Is it possible to get fever even after she is vaccinated?
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Yes it is possible to have typhoid fever even after the vaccination.
Like any vaccine, the typhoid vaccine may not provide protection from disease in every person.
Both the vaccines,oral or injectable is only about 75% effective,particularly when you are exposed to high number of typhoid bacteria
Answered: Sat, 4 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor